Skip to main content

Frequently Asked Questions: What is the difference between the Advil PM® caplets and the Advil PM® Liqui-gels?

  • Both of these medications include the same active ingredients but are conveniently provided in two different forms. Advil PM caplets are a solid dose form with ibuprofen 200 mg and diphenhydramine citrate 38 mg per tablet. Advil PM Liqui-gels are liquid-filled capsules with ibuprofen 200 mg and diphenhydramine hydrochloride 25 mg per capsule. The amount of diphenhydramine base (active ingredient) is the same in both dose forms.